# SDR DALA2024110510661

- Difficulty date: October 24, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3739, ***CORROSION*** AFT CARGO BAY ZEE CHANNEL FROM STA 727 - 807 STR 25L WL 168. CORRECTIVE ACTION: REPLACED AFT CARGO L/H ZEE CHANNEL FROM STA 727 - STA 807 STR 25L WL 168 IAW B737 SRM 51-40-02-0G & BOEING DWG#146A7500 REV: C. (LP 0644114)
